Show simple item record

dc.contributor.authorSNOW, MORRIS
dc.date.accessioned2018-07-12T17:50:07Z
dc.date.available2018-07-12T17:50:07Z
dc.date.issued1970
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 31-12, Section: B, page: 7449.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7114312
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1988
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleUNBOUNDED OPERATORS ON TENSOR PRODUCTS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record